# SDR AMWA89978

- Difficulty date: February 6, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N167YV
- Make and model: Beech 1900D
- Aircraft serial: UE167
- Aircraft time: 22,037 hours, 39,346 cycles
- Engine: Pwa PT6*
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control Head
- Part number: 6226521016
- Part serial: 16996
- Condition: Smoke
- Location: Nr 1 Vor
- Part time: 21,282 hours, 23,509 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING SHORT FINAL APPROACH, SMOKE WAS DETECTED COMING OUT OF THE NR1 NAV CONTROL HEAD. THE NR1 NAV CB'S WERE PULLED, THE SMOKE STOPPED AND AC LANDED WITHOUT FURTHER INCIDENT. MAINT REMOVED AND REPLACED CONTROL HEAD AND CLEARED DISCREPANCY. SUBSEQUENT TEARDOWN AT REPAIR VENDOR SHOWED BURNED COMPONENTS ON POWER SUPPLY CARD. NO PRIOR HISTORY OF THIS PROBLEM ON COMPANY FLEET.
